CSpace  > 计算数学与科学工程计算研究所
Optimal regularity of stochastic evolution equations in M-type 2 Banach space
Hong, Jialin1,2; Huang, Chuying1,2; Liu, Zhihui3
2019-07-15
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume267Issue:3Pages:1955-1971
AbstractIn this paper, we prove the well-posedness and optimal trajectory regularity for the solution of stochastic evolution equations driven by general multiplicative noises in martingale type 2 Banach spaces. The main idea of our method is to combine the approach in [9] dealing with Hilbert setting and a version of Burkholder inequality in M-type 2 Banach space. Applying our main results to the stochastic heat equation gives a positive answer to an open problem proposed in [10]. (C) 2019 Elsevier Inc. All rights reserved.
KeywordStochastic evolution equation Multiplicative noise Well-posedness Trajectory regularity Factorization method
DOI10.1016/j.jde.2019.03.003
Language英语
Funding ProjectNational Natural Science Foundation of China[91630312] ; National Natural Science Foundation of China[91530118] ; National Natural Science Foundation of China[91130003] ; National Natural Science Foundation of China[11021101] ; National Natural Science Foundation of China[11290142]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000466399400014
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34618
Collection计算数学与科学工程计算研究所
Corresponding AuthorLiu, Zhihui
Affiliation1.Chinese Acad Sci, LSEC, ICMSEC, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Hong Kong Univ Sci & Technol, Dept Math, Kowloon, Clear Water Bay, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Hong, Jialin,Huang, Chuying,Liu, Zhihui. Optimal regularity of stochastic evolution equations in M-type 2 Banach space[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,267(3):1955-1971.
APA Hong, Jialin,Huang, Chuying,&Liu, Zhihui.(2019).Optimal regularity of stochastic evolution equations in M-type 2 Banach space.JOURNAL OF DIFFERENTIAL EQUATIONS,267(3),1955-1971.
MLA Hong, Jialin,et al."Optimal regularity of stochastic evolution equations in M-type 2 Banach space".JOURNAL OF DIFFERENTIAL EQUATIONS 267.3(2019):1955-1971.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Jialin]'s Articles
[Huang, Chuying]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Jialin]'s Articles
[Huang, Chuying]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Jialin]'s Articles
[Huang, Chuying]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.